# SDR 95ZZZM627

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31014
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1036
- System (JASC): 2530 · Buffet/Galleys
- Part: Serving Cart
- Part number: 61171034351
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SFO - DURING CRUISE SERVING CART EMITTED SMOKE AND ELECTRICAL ODOR.  DISCONNECTED SERVING CART.  FOUND DEFECTIVE POWER CORD ON SERVING CART.  REPLACED SERVING CART, MFG P/N 611-710345-1.  OPERATION CHECKED NORMAL.  (M)
